# SDR R61A201307180645

- Difficulty date: July 18, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 16,258 hours, 13,103 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 12098272001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND AVIONICS COOLING HOSE SUPPORT,  FWD OF FWD BULKHEAD AT FIRST POSITION RT OF CENTER HOSE CRADLE CRACKED. MX R & R HOSE CRADLE IAW SRM 51-40-01.
